# SDR DALA2023030101526

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,243 hours, 39,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT CORNER OF L1 DOOR DAMAGED AFTER AIRCRAFT ARRIVAL. INSPECTED DAMAGE AREA. REMOVED REQ FASTENERS AND CUT OUT DAMAGE PER B717 SRM 52-10-01-2R-1. PREFORMED DAMAGE CONTAINMENT REF NDT SPM 06.10.01.001 PROCEDURE 1 NO DEFECTS AND OPEN HOLE REF NDTSPM 06.10.01.003 PROCEDURE 3 NO DEFECTS NOTED. DELTA QC5399 FABBED REPAIR PARTS PER B717 SRM 52-10-01-2R-1. TREATED & PRIMED PER B717 52-10. INSTALLED REPAIR PER B717 SRM 52-10-01- 2R-1. RII COMPLETED DELTA QC 1988. (LP #9178660)
